Avinza side effects anyone?????

Discussion in 'Fibromyalgia Main Forum' started by pumy, Jun 8, 2003.

  1. pumy

    pumy New Member

    Good Morning,
    My pain clinic dr. prescribed 30mg. avinza 1 per day and msir 15mg. for breakthrough pain. I was wondering if anyone else uses this rx and experiances naseua and the headaches? I phoned his office to report the wicked headaches and upset stomach I have had since starting this new prescription and the dr. said to stay on this medication and the side effects will improve the longer I take it. Does this sound right? I will admit the upset stomach is not quite as bad however I still suffer daily with the headaches. I am under treatment for tmj and have a mouthpeice for it. These headaches feel different anyway. I have been taking avinza for the past three weeks. I was just wondering if anyone else taking this medication had experianced the same thing and what their dr. recommended. Thanks for any info.
    Pumy
  2. Shirl

    Shirl New Member

    I have not taken that med, but why not call your pharmacist and see what he/she has to say about it? They know more than most doctors about medications.

    I would try to make this doctor understand that this is making you more sick than you were before taking it.

    I am with Betsy, if it makes me sicker, then lets try something else!

    Hope you are feeling better soon.

    Shalom, Shirl